MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-44-2513
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2016.The patient experienced progressive pain since fall 2021, intermittent swelling and instability.The patient was revised to a truliant tibial implant psc insert size 2.5, 12mm on (b)(6) 2023.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.Correction removal number: z-0021-2022.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of instability or due to inclusion of the polyethylene in the packaging recall.The reason for revision does not appear to be related to prosthesis wear as the images of the explanted device are unremarkable for an implanted device.However, this cannot be confirmed as the devices were not available for evaluation and potential contributions of user and patient-related considerations to the event could not be assessed as radiographs and relevant clinical information were not provided.D10: (b)(6) 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t; (b)(6) 02-010-01-0325 - logic femoral ps cem right sz 2.5; (b)(6) 200-02-32 - three peg patella 32mm; (b)(6) 203-96-21 - (11-2714) stryker 2000 90x13/21x 1.9mm.This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 clinical code, problem code, component code this follow-up report is being submitted to relay additional information.The following sections were updated: d10.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16773877
Report Number1038671-2023-00757
Device Sequence Number6849817
Product Code JWH
UDI-Device Identifier10885862173539
UDI-Public10885862173539
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2022
Device Model Number02-012-44-2513
Device Catalogue Number02-012-44-2513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/30/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale